# SDR CA990330079

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE2YR2
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller Assy
- Condition: Misoverhauled
- Location: Forward
- Part time: 4,707 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) THE SUBMITTER SCRAPPED THIS PROPELLER AND A NEW PROPELLER WAS TAKEN INTO SERVICE. THE SUBMITTER REPORTS THAT THE PREVIOUS OVERHAUL WAS LOW COST AND QUESTIONABLE PARTS WERE REINSTALLED.  SINCE THAT OVERHAUL, ROTATIONAL PLAY IN THE BLADES WAS REPORTED AND VIBRATIONS WERE EVIDENT.  THE LOW COST OVERHAUL WAS NOT DONE BY THE SHOP THAT HAS SUBMITTED THIS SDR.
